Medical Specialty >> Infections

Doctors Lounge - Infections Answers

Back to Infections Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site. 

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/12/2017.

Forum Name: Sexually Transmitted Diseases

Question: Pain on head of penis


 AJStreakz - Tue Jan 02, 2007 8:29 am

I'm 22 yr old male.. im not on any current medications and recently and quite often, ive noticed that i get these little white looking things on my penis, along with these red bumps also.. of course they don't feel like it but they look like it. anyway this always happens 3-4 days after having unprotected sex with my g/f weve been together for about 9 months now... but the last couple of days ive gotten this added sensation.. when i go to urinate and i pull the skin back on my penis.. it hurts... and i havent slept with her since the 27th. i have gotten check ups.. but the doc said that i shouldnt worry about it since they eventually go away on their own.. i can offer a picture if necessary.
 Dr. Chan Lowe - Tue Jan 02, 2007 4:33 pm

User avatar You may be experiencing some irritation dermatitis or eczema. This can be caused by friction or contact with substances that you are reacting to. Additional possibilities include STD's (probably less likely from your description) or yeast infections.

Be sure to follow good hygiene to keep the area clean and as dry as possible. If it is not improving I would recommend evaluation by your doctor again. Let your doctor know that it has not improved and about its recurrent nature.

Hope this helps.
 AJStreakz - Tue Jan 02, 2007 6:23 pm

when you say substances.. u mean like vasaline? lol.... but yea ill be sure to let my doctor know. thank u

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us